Oscillation theorems for certain even order nonlinear damped differential equations


Tiryaki A., BAŞCI Y.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.38, no.3, pp.1011-1035, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 3
  • Publication Date: 2008
  • Doi Number: 10.1216/rmj-2008-38-3-1011
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1011-1035

Abstract

In this paper, we are concerned with a class of nonlinear damped differential equations of even order. By using the generalized Riccati technique and the integral averaging technique, new oscillation criteria are obtained for every solution of the equations to be oscillatory.